# SDR SWAA2020031242390

- Difficulty date: March 10, 2020
- Submitted: March 12, 2020
- Operation: Air carrier
- Aircraft: N7707C
- Make and model: Boeing 737-76N
- Aircraft serial: 32667
- Aircraft time: 50,518 hours, 25,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN AISLE PHOTO ILLUM EGRESS STRIP DAMAGED AT SEAT 1FED.         R&R PASSENGER CABIN AISLE PHOTO ILLUM EGRESS STRIP AT SEAT 1FED IAW SIP.
